# SDR UIEA99066

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65B12228
- Condition: Corrosion
- Location: Ws 1314-1322
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR WEB CORRODED BETWEEN FSSO 1314 TO FSSO 1322.  TRIMMED OUT CORRODED AREAS, NDT WEB NO CRACK INDICATION.  REPAIRED IAW BOEING TELEXS.  (M)
